# SDR SWIA200515199

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 2,606 hours, 2,230 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT STAB TRIM CH 1 INOP MSG.  REPLACED STAB TRIM ENGAGE PANEL. OPERATIONAL CHECK GOOD.
